# SDR UALA2009022400633

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 67,999 hours, 11,143 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE SHEAR TIE CORRODED AT STA 1153 BETWEEN STR 39L AND STR 39R.  MAJOR REPAIR ACCOMPLISHED.  CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED SHEAR TIE.  FABRICATED & INSTALLED A NEW SHEAR TIE.
